# SDR DALA1311276700

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 46,297 hours, 17,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LAMPS IN AFT RIGHT DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMPS.  OPS CHECKED GOOD.
